MathSciNet Relay Station
MathSciNet bibliographic data
MR1260125 65N30 (65N25)
Babuška, I.; Osborn, J. E. Corrigendum: "Finite element-Galerkin approximation of the eigenvalues and eigenvectors of selfadjoint problems'' [Math. Comp. 52 (1989), no. 186, 275–297; MR0962210 (89k:65132)]. Math. Comp. 63 (1994), no. 208, 831–832.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement